# SDR F3LA2009022300031

- Difficulty date: February 19, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N933FR
- Make and model: Airbus A319-111
- Aircraft serial: 2260
- Aircraft time: 16,648 hours, 8,138 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE C058373.  DURING C3 C-CHECK, INSPECTION CORROSION ON FLOOR PANEL 262FF.  MAINTENANCE REMOVED AND REPLACED FLOOR PANEL WITH NEW, REFERENCE WORK CARD C534103-01 AND AMM 53-42-12-400-002.
